# SDR MASA2015091112375

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 25,835 hours, 21,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXIT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.
